Please use this identifier to cite or link to this item:
Title: Boundary Blow-Up Solutions and Their Applications in Quasilinear Elliptic Equations
Contributor(s): Du, Yihong  (author); Guo, Zongming (author)
Publication Date: 2003
DOI: 10.1007/BF02893084
Handle Link:
Abstract: Based on a comparison principle, we discuss the existence, uniqueness and asymptotic behaviour of various boundary blow-up solutions for a class of quasilinear elliptic equations, which are then used to obtain a rather complete understanding of some quasilinear elliptic problems on a bounded domain over the entire R^N.
Publication Type: Journal Article
Source of Publication: Journal d'Analyse Mathematique, 89(1-395), p. 277-302
Publisher: Magnes Press
Place of Publication: Israel
ISSN: 0021-7670
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 92
Views: 94
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

checked on Mar 4, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.